[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] blisters from tape



Debby,

I don't know if I will have much advise, but I was having a similar problem
with the Sofsets.  The extra tape I was using would blister my skin and when I
would remove it, it would take skin with it.  I found a way around it taking
skin with it.  My pharmacist told me about some stuff that "tens" patients use
to remove adhesive. I have recently started using the Ultraflex and don't have
to use any extra tape.  Some people have adhesive allergies.  Even Band-Aids
irritate my skin.  You may want to try a different tape or set.

Billie

email @ redacted wrote:

> I use the soft set by minimed and recently developed a big blister under the
> tape.  It was on my upper abdomin.  I have been using the sets for over two
> years and only had this happen one other time.  Has any one had this
> experience and some advise??  Thanks.  Debby
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml